Average Rating: 1.9 (1251 Ratings)Filter Results
Compare LIPITOR with similar:
Type: Rx Drug
Results are sorted by Date added.
Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
|RATING||REASON||SIDE EFFECTS FOR LIPITOR||COMMENTS||SEX||AGE||DURATION/|
|4||High Chlosteral||Severe Hip pain in both hips, calves are sore and tender to the touch, dramatically decreased libdo, eye sight changes||It did lower my CL||M||42||3 months ||1/15/2006||1||High Cholesteral||Jan.15th,2006.. I've only been taking lipitor for a week but I'm glad I came across this site as I myself have already been experiencing dizziness, lightheadedness bloating ,excess gas adn mild stiffness of my fingers. Not to mention feeling tired all the time||M||35||7 days ||1/15/2006||3||High Cholesterol||Constant gas and constipation.||It has reduced my cholesterol level.||F||44||1 years ||1/13/2006||4||To lower high cholestrol||Muscle aches in arms and chest.||It worked and got my cholestrol down to normal, a drop of 60 points in three months.||M||64||10 months ||1/10/2006||1||High Cholesterol||Gradual numbing of the feet over a period of a year. Started on Zocor and Insurance recommended switch to Lipitor and had gradual side effects. I'm back on Zocor and doing much better after a week. I would not recommend Lipitor.||M||47||2 years ||1/8/2006 ||1||to lower cholesterol||1/7/05-Chest pain, general weakness, depression, anxiety, "just not myself", insomnia, fatigue, memory problems, inability to concentrate. Doctors unable to "connect the dots" (Lipitor = above symptoms)||Sure it lowered my cholesterol. But at what cost? I told my doctor I was feeling weak. He commented "I see NO reason for you to be weak" (Even though he prescribed the Lipitor for me) Well needless to say that was the last time I saw him.I thought I had MS,Lupus,Fibromyalgia or some other illness that has the symptoms I was experiencing. I found that Lipitor could be the reason for all of these symptoms. So, on my own, I stopped the Lipitor (I was only on 10mg per day) Within 48 hours I felt my mood elevating back to normal. So far (I've been off of it for about 5 days now), my chest pain has improved by about 75%. This is no coincidence I am certain. Hopefully my other symptoms of fatigue, anxiety, memory and insomnia will alleviate as well. By the way... my "new" doctor had prescribed an anti-depressent for me. I never filled it, as my instincts told me it was something more... I am generally a well balanced type of person. My depression did come on rather sudde||F||46||9 months ||1/7/2006||1||1/7/05-continued... not all of it "posted" before. Here is the continuation.||I never filled it, as my instincts told me it was something more... I am generally a well balanced type of person. My depression did come on rather suddenly, about the same time as when I started the Lipitor. My advice to you would be to listen to your BODY, it may be trying to tell you something. Try diet and excercise to lower cholesterol (this is Pfizer's recommendation also, see their package insert) But... SORRY Pfizer... this is one gravy train you're not getting everyone on.||F||46||9 months ||1/7/2006||3||High LDL, Low HDL, High TGL||10mg; after 1.5 years waking up fatigued even after long sleep; unexplained pain in the right foot; and feel lethargic during the day. Blurred vision (thought eyes tested fine during last visit to eye doc) and joint pain.||Bypass @40yr + diabetic. Was put on lipitor immediately before the surgery 1.5 years ago. Had initial funny feeling in the head after starting the medicine, but (as it seems) began to tolerate. Have well controlled diabetes through diet+exercise (<5.5 HbA1c)! Lipitor related symptoms (lack of enthusiasm, short term memory loss, muscle pain, bone/joint pain)are showing up (Liver Enzymes were OK in the last blood test, however). Metabolic syndrome is genetic, since my 8 and 4 year children tested with High LDL. Simply don't know what to do to bring LDL down. At this stage it is not clear what is better of the two evils: Lipitor or High LDL? And how to lower LDL without the side effects of statins? Vegetarian diet (approx. 5% saturated fat) and Exercise is already close to perfection based on the available information, but still left elevated LDL/HDL ratio to 5+ if not on Lipitor.||M||42||18 months ||1/6/2006||1||High Cholesterol||severe overall body pain in every joint and muscle from my neck down to my big toes. Foggy brain, exhaustion, tingling in arms and hands, flu like symptoms, lack of energy, sensitivity to cold,||I started taking Lipitor about three weeks ago and felt the before mentioned symptoms almost immediately. At first I thought it was the stress of Christmas. However I did consider the side effects of Lipitor I read in other websites. I stopped taking Lipitor for about a week and felt somewhat better, Christmas over by then, once again I considered stress as the cause and not Lipitor. I went back on Lipitor about a week ago and feel horrible again. Found this website and no longer doubt the source of pain, etc is definitely from taking Lipitor. I am seeing my GP this afternoon and I am taking myself off this drug and will seek a natural method of lowering my cholesterol||F||48||3 weeks ||1/6/2006||2||high cholesterol - 255 overall||I was fine for 3 weeks and then it felt like a neo-nazi skinhead gang kicked me in the gut 150 times. I quit it and felt sore but better in a week.||M||38||21 days ||1/5/2006||2||Cholesterol||Reduced chol from 300 to 160 (29 yrs old in great shape just genetically high). Miracle drug- until year 3. Leg began having vibrating sensation (kept thinking cell phone was in pocket but it wasnt). Entire body ached; toes felt arthritic; had problems with memory & coordination (fell down stairs # of times). Stopped and all symptoms have gone away.||Experienced same issue w/ all Statins- not just lipitor.||M||29||3 years ||1/5/2006||1||High Cholesterol||Sleeplessness, tingling in fingers. General foggy-headedness.||Took the drug for several years before realizing that lipitor might be the cause of these symptoms. Stopped and started several times with recurring side-effects. Discontinued.||M||42||5 years ||1/4/2006||3||high cholesterol||Increased from 20 - 40 mg. three months ago. Right elbow just last week became very painful - joint pain. Also, started to have upper and lower back discomfort and trouble sleeping. Bloated and gassy. Blurred vision problems occasionally. I did not connect all the dots until I started searching the web for side effects. I'm seeing my doctor today and looking into natural cures - 3000 to 6000 mg. Vitamin C daily, Lysine, Vitamins A & E. Read about Dr. Linus Pauling on-line and his findings about Vitamin C. He won a Nobel Prize for his research.||Reduced choloesterol levels significantly but side effects are not worth it. I like to have a glass of wine with my dinner but with this drug, I'm concerned in addition to the side effects I've just started experiencing.||F||51||3 weeks ||1/3/2006||1||High cholesterol||Started out with fatigue/depression and was diagnosed with fibromalgia. Then came the extreme knee pain followed by hip pain. On top of this perpetual pain, I started having the irritable colon acompanied by three years of diarrhea that was diagnosed as colitis. I recently was totally dibilitated by swelling and pain in my hands. My family convince me to stop takng the Lipitor after my daughter found this site and after 4 DAYS - no swelling and the pain has subsided!!! I am interested in trying some of the natural options stated in this site to see if I can control my cholesterol (270 at the highest. Thanks to everyone who has "enlighted" me!!!||Time for the government to look into this drug. Don't you think it is interesting that the medical field has recommended that your cholesterol should now be 170 when just a few years ago 200 was good enough??!! Sounds as though the phamacuticals companies need to sell more statins....||M||73||8 years ||1/1/2006||1||High Cholesterol||After taking drug for 10 days, I noticed a complete loss of taste for salt and sugars. Good food tasted bad or no taste at all. "Taste perversion" seems to be the term. Breathing air tastes sweet. It has taken 8 months for my taste to return to normal.||Would not recommend it.||M||58||10 days ||12/29/2005||3||hyperlipidemia||lethargy and leg soreness||M||51||2 years ||12/28/2005||3||High Cholesterol||Muscle twitching, stiff neck, constant lightheadedness, always worrying about a brain tumor or something. I found this site and it looks like my problems may be the Lipitor. Doctor refering me to a nuerologist for twitching and light head. will ask about possibility of Lipitor.||Lowered my Cholesterol from 255 to 173.||M||29||1.5 years ||12/28/2005||1||high LDL||The worst gas I've ever experienced! I mean smelly and painfull! Diarhea, headache, backache, runny nose. 1 week on 40mg. Am stopping it now before anything else happens!||Why did my doctor start me on such a high dose? No warning of these side effects- I mean the gas and bloat is so bad I can't go to work.||F||52||7 days ||12/28/2005||4||M||38||2 years ||12/24/2005||2||high cholesterol||I've been taking LIPITOR for a few years (had been on Baycol),. a couple of years ago, I began experiencing increasing joint and muscle pain that is now so severe that I am wodering if it's worth living with such pain. I'm very depressed. The pain is often so severe that it limits my ability to walk and climb stairs, to lift anything heavier than a few pounds. I've had some excruciating thigh cramps, and more recently, I have noticed a generalized weakness all over my body. It scares me to stop taking some statin drug because my cholesterol was very high without them, but my quality of life is so drastically affected that I think I have to.||I believe it's very dangerous stuff.||F||65||3 years ||12/21/2005|